Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 49293, 14 pages
http://dx.doi.org/10.1155/2007/49293
Research Article

Existence of Positive Solutions for a Discrete Three-Point Boundary Value Problem

1Department of Mathematics, Yanbei Normal University, Datong, Shanxi 037000, China
2School of Science, Tianjin University of Commerce, Tianjin 300134, China
3Department of Mathematics, Qingdao Technological University, 11 Fushun Road, Qingdao 266033, China

Received 26 July 2006; Revised 21 November 2006; Accepted 22 November 2006

Copyright © 2007 Huting Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huting Yuan, Guang Zhang, and Hongliang Zhao, “Existence of Positive Solutions for a Discrete Three-Point Boundary Value Problem,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 49293, 14 pages, 2007. https://doi.org/10.1155/2007/49293.